Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 23, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 5, 2014, 10:06 PM PDT for Nye County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2014, 10:06 PM PDT (05:06 UTC)
- Expired
- Aug 6, 2014, 12:59 AM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 11:27 PM PDT | FLASH FLOOD | Nw Tonopah, NV | REPORT RELAYED THROUGH SOCIAL MEDIA OF MAIN STREET IN TONOPAH SHUT DOWN FROM FLASH FLOODING AND FLOOD DEBRIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 5.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WGUS55 KLKN 060506
FFWLKN
NVC023-060700-
/O.NEW.KLKN.FF.W.0023.140806T0506Z-140806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1006 PM PDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF TONOPAH...
* UNTIL MIDNIGHT PDT
* AT 959 PM PDT...SATELLITE AND LIGHTNING DATA SHOW THUNDERSTORMS
CONTINUING TO DEVELOP NEAR TONOPAH...SOUTHWEST NYE COUNTY...AND
ESMERALDA COUNTY. THUNDERSTORMS WILL CONTINUE TO PRODUCE LOCALLY
VERY HEAVY RAIN AND LOCALIZED FLOODING...WITH RAINFALL RATES OF 1 TO
2 INCHES PER HOUR. THE FLASH FLOOD WARNING IS NOW EXTENDED FOR
TONOPAH AND VICINITY UNTIL MIDNIGHT PDT. TRAINING OF HEAVY RAIN OVER
SATURATED SOILS WILL KEEP FLASH FLOODING THREAT ELEVATED.
LOCATIONS NEAR THE PATH OF INCLUDE...TONOPAH...U.S. HIGHWAY 6 NEAR
TONOPAH...STATE HIGHWAY 376...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
3827 11672 3805 11700
$$
TURNER2 follow-up statements
827
WGUS55 KLKN 060644
FFWLKN
NVC023-060900-
/O.EXT.KLKN.FF.W.0023.000000T0000Z-140806T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1144 PM PDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF TONOPAH...
* UNTIL 200 AM PDT
* AT 1139 PM PDT...SATELLITE AND LIGHTNING DATA INDICATE
THUNDERSTORMS GRADUALLY DIMINISHING NEAR TONOPAH AND WESTERN NYE
COUNTY. SOCIAL MEDIA REPORTS INDICATE THAT MAIN STREET IN TONOPAH
REMAINS CLOSED DUE TO FLOOD DEBRIS. WHILE THUNDERSTORMS AND RAINFALL
WILL DECREASE OVER THE NEXT HOUR...RUNOFF FROM PREVIOUS RAINS WILL
CONTINUE THROUGH 2 AM.
LOCATIONS IN THE WARNING INCLUDE TONOPAH...U.S. HIGHWAY 6...STATE
HIGHWAY 376...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
3827 11672 3805 11700
$$
TURNER544
WGUS75 KLKN 060759
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1259 AM PDT WED AUG 6 2014
NVC023-060808-
/O.CAN.KLKN.FF.W.0023.000000T0000Z-140806T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
1259 AM PDT WED AUG 6 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NYE
COUNTY...
THUNDERSTORMS HAVE ENDED ACROSS NYE COUNTY...WITH RUNOFF RECEDING.
THE FLASH FLOOD WARNING FOR TONOPAH AND NYE COUNTY HAS BEEN
CANCELLED.
&&
LAT...LON 3805 11723 3810 11727 3826 11745 3845 11704
3827 11672 3805 11700
$$
TURNERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 7:50 PM PDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 5, 7:50 PM PDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 750 PM PDT TUE AUG 5 2014 .SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .UPDATE...UPDATED GRIDS AND FORECAST PRODUCTS, IN AN ATTEMPT TO MATCH RADAR TRENDS. THREAT OF CONVECTION HAS ENDED FOR MUCH OF NE NEVADA FOR THIS EVENING. BAND OF ORGANIZED CONVECTION FROM EUREKA TO NEAR TONOPAH PRODUCING FLASH FLOODING, NUMEROUS LIGHTNING, AND EVEN SMALL HAIL. VORT MAX ROTATING AROUND UPPER LOW IN NORTHERN NEVADA APPEARS TO BE THE CULPRIT FOR INITIATING THIS ACTIVITY. 00Z NAM INITIALIZED WELL, AND SPREADS THESE STORMS ACROSS CENTRAL NEVADA, INTO WHITE PINE COUNTY, THROUGH MIDNIGHT. INCREASED POP GRIDS ACCORDINGLY. FLASH FLOOD THREAT WILL BE HIGHEST THROUGH MIDNIGHT ACROSS CENTRAL NEVADA, FROM TONOPAH TO DUCKWATER TO PERHAPS ELY. TURNER && .PREV DISCUSSION... /ISSUED AT 241 PM / SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. SHORT TERM...TONIGHT THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORMING ACROSS THE CWA MAINLY WHERE SOME HEATING HAS OCCURRED. CAPE WILL APPROACH 1000 TO 1500 J/KG WHERE SOME HEATING IS OCCURRING WITH PW'S UP TO 1.25" ACROSS NORTHERN NEVADA WITH PW'S AROUND .75". THESE STORMS ARE VERY EFFICIENT RAIN PRODUCERS SO AREAS OF FLASH FLOODING ARE POSSIBLE. OPTED TO NOT EXTEND FLASH FLOOD WATCH FOR TOMORROW ALTHOUGH SOME LOCALIZED AREAS ACROSS NORTHERN NEVADA COULD RECEIVE HEAVY RAIN AND SOME FLASH FLOODING BUT DID NOT THINK THREAT WAS HIGH ENOUGH TO WARRANT A WATCH. TONIGHT THE LOW PRESSURE SYSTEM WILL MEANDER ACROSS NORTHERN NEVADA WITH RAINSHOWERS AND A FEW LIGHTNING STRIKES POSSIBLE WITH POCKETS OF HEAVIER RAIN MAINLY ACROSS NORTHERN ELKO COUNTY AND HUMBOLDT COUNTY. WEDNESDAY THE LOW PRESSURE WILL STILL HANG TOUGH ACROSS NORTHERN NEVADA WITH AREAS OF HEAVIER RAINFALL AND ISOLATED TO SCATTERED THUNDERSTORMS WITH PW'S OF AN INCH OR BETTER TO CONTINUE ACROSS NORTHERN NEVADA WITH PW'S OF .50 TO .75" ACROSS CENTRAL NEVADA WHERE LESS SHOWERS AND THUNDERSTORMS ARE EXPECTED. THURSDAY THE LOW PRESSURE TROUGH WILL FINALLY BEGIN TO PUSH EAST WITH BEST CHANCE OF THUNDERSTORMS ACROSS NORTHEAST NEVADA IN ELKO COUNTY. PW'S WILL BE SLIGHTLY ABOVE .75 IN NORTHEAST NEVADA WITH LOWER PW'S ELSEWHERE SO THUNDERSTORMS WILL BE LESS LIKELY ACROSS FAR WESTERN AND SOUTHERN PARTS OF THE CWA AS THE AIRMASS DRIES AND BECOME MORE STABLE. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. SHORT WAVE ENERGY AND INSTABILITY WILL BRING A THREAT OF THUNDERSTORMS TO NORTHERN NV THROUGH THE WEEKEND. DIFFERENCES CROP UP BETWEEN THE GFS/EURO MONDAY AND TUESDAY WHICH WILL HAVE AN IMPACT ON THE SENSIBLE WEATHER. GFS HOLDS ON TO SOME MOISTURE AND INSTABILITY ACROSS NORTHEAST NV MONDAY WHILE THE EURO BRINGS A SLUG OF MOISTURE INTO NORTHERN AND CENTRAL NV FROM THE SOUTH AROUND FOUR CORNERS HIGH. THE GFS WAITS UNTIL TUESDAY TO BRING UP THIS MOISTURE BY WHICH TIME THE EURO PUSHES THE MOISTURE EAST OF NEVADA. AVIATION...A VERY MOIST AIRMASS WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO NRN NV THROUGH THIS EVENING. CONDITIONS WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS CENTRAL NV ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY TERMINAL THROUGH 03Z. FIRE WEATHER...WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE ACROSS NORTHERN NEVADA WITH DRIER AIR MOVING INTO CENTRAL NEVADA AS WE APPROACH WEDNESDAY. BY THE WEEKEND MUCH DRIER CONDITIONS EXPECTED WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY. && 99/99
In the hours before
Special weather statement, Aug 5, 6:53 PM PDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
653 PM PDT TUE AUG 5 2014
NVZ040-060245-
NORTHWESTERN NYE COUNTY NV-
653 PM PDT TUE AUG 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 745 PM
PDT...
AT 651 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TONOPAH...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
TONOPAH...
U.S. HIGHWAY 6...U.S. HIGHWAY 95
STATE HIGHWAY 376...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3816 11734 3832 11721 3813 11686 3804 11705
3804 11723
TIME...MOT...LOC 0153Z 226DEG 4KT 3805 11727
TURNERSpecial weather statement, Aug 5, 9:25 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
925 PM PDT TUE AUG 5 2014
NVZ035-037-060530-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
925 PM PDT TUE AUG 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN EUREKA AND
WESTERN WHITE PINE COUNTIES UNTIL 1030 PM PDT...
AT 924 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF EUREKA TO 25 MILES EAST OF PINTO SUMMIT TO 26 MILES SOUTHEAST OF
PINTO SUMMIT...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...
ROBINSON SUMMIT...
LITTLE ANTELOPE SUMMIT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3991 11544 3961 11489 3939 11496 3919 11562
3935 11557 3963 11584
TIME...MOT...LOC 0425Z 243DEG 22KT 3960 11566 3939 11546
3925 11551
JRMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 5:08 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Aug 5, 5:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 5, 6:42 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 18 hr |
| Aug 5, 6:48 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 5, 6:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 5, 7:17 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 7:30 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Aug 5, 8:02 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 43 min |
| Aug 5, 8:07 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 38 min |
| Aug 5, 8:19 PM PDT | Flash Flood Warning | LKN | Eureka, Nye, White Pine | 3 hr |
| Aug 5, 8:40 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 50 min |
| Aug 5, 9:25 PM PDT | Special Weather Statement | LKN | White Pine | 65 min |
| Aug 5, 10:11 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 5, 10:46 PM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 5, 11:00 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 30 min |
| Aug 6, 2:00 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 18 hr |
| Aug 6, 11:57 AM PDT | Flash Flood Warning | LKN | Eureka | 6 hr |
| Aug 6, 12:20 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 6, 12:46 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 12 hr |
| Aug 6, 12:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 6, 1:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 6, 1:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 6, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 6, 2:26 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 6, 2:29 PM PDT | Special Weather Statement | LKN | 46 min | |
| Aug 6, 2:45 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 45 min |
| Aug 6, 2:46 PM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 6, 3:07 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 6, 3:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 45 min |
| Aug 6, 3:25 PM PDT | Special Weather Statement | LKN | Lander | 50 min |
| Aug 6, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Aug 6, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 6, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 42 min |
| Aug 6, 3:49 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 4 hr |
| Aug 6, 3:54 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 6, 3:54 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 26 min |
| Aug 6, 3:57 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 48 min |
| Aug 6, 4:01 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 6, 4:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 6, 4:27 PM PDT | Special Weather Statement | LKN | 33 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.